# SDR DL72W970476

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Te Flaps
- Component: 274003642
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

OUTBOARD FLAPS IND. 25/25 FLAPS 30 SELECTED.  AT APPROXIMATELY 200 FEET, GPWS WARNING FLAPS.  PERFORMED GO AROUND I.A.W. DELTA PROCEDURES AND COMPLIED WITH P.O.M.  NOTE ALT FLAP MASTER USED.  REPLACED OUTBOARD FLAP IND AND RESET.  CKS OK PER MM CHAPT. 27.
